RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 37–39 (Mi dan34475)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The algorithms which are connected with predicates and with Boolean functions

N. V. Petri

Lomonosov Moscow State University

Full text: PDF file (516 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.11
Presented: A. N. Kolmogorov
Received: 04.07.1968

Citation: N. V. Petri, “The algorithms which are connected with predicates and with Boolean functions”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 37–39

Citation in format AMSBIB
\Bibitem{Pet69}
\by N.~V.~Petri
\paper The algorithms which are connected with predicates and with Boolean functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 37--39
\mathnet{http://mi.mathnet.ru/dan34475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0250881}
\zmath{https://zbmath.org/?q=an:0193.31501}


Linking options:
  • http://mi.mathnet.ru/eng/dan34475
  • http://mi.mathnet.ru/eng/dan/v185/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Zvonkin, L. A. Levin, “The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms”, Russian Math. Surveys, 25:6 (1970), 83–124  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019